# SDR KCSA201311110109

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 83,998 hours, 18,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340, RBL 68 UPPER DECK FLOORBEAM HAS CRACK IN FASTENER HOLE COMMON TO FLOORBEAM UPPER TEE AND FRAME INNER CHORD.
